# SDR DALA1216420697

- Difficulty date: February 21, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT ON FUSELAGE STA 1665 BETWEEN STR 25 AND 26R JUST FWD OF DRAIN MAST.  ACCOMPLISHED ERA 499678-14 REV A AT SAA ON N/R CARD 191544.
